RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 2, Pages 25–56 (Mi izv555)  

This article is cited in 11 scientific papers (total in 11 papers)

Justification of the averaging method for parabolic equations containing rapidly oscillating terms with large amplitudes

V. B. Levenshtam

Rostov State University

Abstract: We justify the averaging method for abstract parabolic equations with stationary principal part that contain non-linearities (subordinate to the principal part) some of whose terms are rapidly oscillating in time with zero mean and are proportional to the square root of the frequency of oscillation. Our interest in the exponent 1/2 is motivated by the fact that terms proportional to lower powers of the frequency have no influence on the average. For linear equations of the same type, we justify an algorithm for the study of the stability of solutions in the case when the stationary averaged problem has eigenvalues on the imaginary axis (the critical case).

DOI: https://doi.org/10.4213/im555

Full text: PDF file (649 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:2, 233–263

Bibliographic databases:

UDC: 517.43, 517.948, 513.881
MSC: 35R20, 35G05, 35K10
Received: 11.09.2003
Revised: 22.09.2004

Citation: V. B. Levenshtam, “Justification of the averaging method for parabolic equations containing rapidly oscillating terms with large amplitudes”, Izv. RAN. Ser. Mat., 70:2 (2006), 25–56; Izv. Math., 70:2 (2006), 233–263

Citation in format AMSBIB
\Bibitem{Lev06}
\by V.~B.~Levenshtam
\paper Justification of the averaging method for parabolic equations containing rapidly
oscillating terms with large amplitudes
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 2
\pages 25--56
\mathnet{http://mi.mathnet.ru/izv555}
\crossref{https://doi.org/10.4213/im555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223239}
\zmath{https://zbmath.org/?q=an:1105.35137}
\elib{http://elibrary.ru/item.asp?id=9189026}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 2
\pages 233--263
\crossref{https://doi.org/10.1070/IM2006v070n02ABEH002311}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239441000002}
\elib{http://elibrary.ru/item.asp?id=13506413}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746650999}


Linking options:
  • http://mi.mathnet.ru/eng/izv555
  • https://doi.org/10.4213/im555
  • http://mi.mathnet.ru/eng/izv/v70/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Levenshtam V.B., “Some questions of averaging theory for parabolic equations with large high-frequency summands”, Doklady Mathematics, 74:3 (2006), 827–830  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. K. Kapikyan, V. B. Levenshtam, “First-order partial differential equations with large high-frequency terms”, Comput. Math. Math. Phys., 48:11 (2008), 2059–2076  mathnet  crossref  mathscinet  isi  elib  elib
    3. V. B. Levenshtam, “O vzaimosvyazi dvukh klassov reshenii uravnenii Nave–Stoksa. II”, Vladikavk. matem. zhurn., 14:4 (2012), 52–62  mathnet
    4. Ivleva N.S., Levenshtam V.B., “Asimptoticheskoe integrirovanie parabolicheskikh sistem s bolshim parametrom”, Izvestiya vysshikh uchebnykh zavedenii. severo-kavkazskii region. seriya: estestvennye nauki, 2012, no. 6, 26–31  elib
    5. Khatlamadzhiyan G.L., “Asymptotic Integration of Some Evolution Problems with Large High-Frequency Terms”, Differ. Equ., 49:12 (2013), 1596–1608  crossref  mathscinet  zmath  isi  scopus
    6. V. B. Levenshtam, “Justification of the method of averaging for the system of equations with the Navier–Stokes operator in the principal part”, St. Petersburg Math. J., 26:1 (2015), 69–90  mathnet  crossref  mathscinet  isi  elib
    7. V. V. Gusachenko, V. B. Levenshtam, “Asymptotic analysis of linear parabolic problems with singularities”, Comput. Math. Math. Phys., 55:1 (2015), 71–84  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Levenshtam V.B., Ishmeev M.R., “Asymptotic Integration of Linear System With High-Frequency Coefficients and Stokes Operator in the Main Part”, Asymptotic Anal., 92:3-4 (2015), 363–376  crossref  mathscinet  zmath  isi  elib  scopus
    9. V. L. Khatskevich, “On the Homogenization Principle in a Time-Periodic Problem for the Navier–Stokes Equations with Rapidly Oscillating Mass Force”, Math. Notes, 99:5 (2016), 757–768  mathnet  crossref  crossref  mathscinet  isi  elib
    10. L. I. Sazonov, “High-frequency asymptotics of solutions of ODE in a Banach space”, Izv. Math., 81:6 (2017), 1234–1252  mathnet  crossref  crossref  adsnasa  isi  elib
    11. Ishmeev M.R., Levenshtam V.B., “A System of Partial Differential Equations With High-Frequency Coefficients and Stokes Operator in the Main Part. Asymptotic Integration in the Case of Multiple Degeneration”, Russ. J. Math. Phys., 25:3 (2018), 284–299  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:422
    Full text:161
    References:45
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019